# SDR ASAA2018123027650

- Difficulty date: December 30, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,830 hours, 13,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT EMERGENCY OVERWING EXITS LOWER WARNING LIGHT LEFT AND RIGHT NOT WORKING. GROUNDED - YES. REMOVED AND REPLACED M1695 EMERGENCY BATT PACK THAT CONTROLS LIGHTS L1189 AND L1188 THAT WERE INOP. LIGHTS OPS NML REF WDW 33-51-21 PG 10.
